Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


IV Drip/ research /Meds
Feb 2, 2005

dx in 1994, male,45. i have been thru the ups and downs of meds. my count is not very al that good . CD4 96 , VL 6k. i have signed up to do research for a IV drip once a week and also on meds. i am on Lexiva,Viread,didasoine,norvir and the IV drip. i am doing this for the future generation of people that may be infected by HIV/AIDS.my question is ,am i putting myself at risk by trying out these new prcedures in research? thank you

Response from Dr. Henry

There is often a risk inherent to studies involving new drugs (such as side effects from the drug, resistance to new drugs, etc) which are usually explained in the consent form. Your HIV specialist would be best at looking at your situation, your options, and the specifics of the drug being evaluated as it relates to your situation. I am always appreciative when patients want to participate in research studies for the benefit of others as well as possibly their own benefit. THe major reason progress has been so fast in HIV treatment has been the high level of interest among patients/activists for research. KH



Previous
Swollen Glands Treatments
Next
burning sensation in both feet

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement